# SDR DALA13037420196

- Difficulty date: July 31, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 73,855 hours, 10,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE ROW 13 TO 20 EMERGENCY PATH LIGHTS DIM.   FOUND AND REPLACED DAMAGED CONNECTOR AT 20 FC SIDEWALL PANEL SYS CHECKS NORMAL.
